MAUDE Adverse Event Report: HALYARD HEALTH 24-HOUR ORAL CARE KIT WITH BALLARD TECHNOLOGY, Q2; VAP ORAL CARE PRODUCTS

HALYARD HEALTH 24-HOUR ORAL CARE KIT WITH BALLARD TECHNOLOGY, Q2; VAP ORAL CARE PRODUCTS
Model Number 97020
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 19-dec-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported the sponge came off in the patient's mouth.The device was retrieved by the clinician without injury to the patient.No additional information was provided.

Brand Name
24-HOUR ORAL CARE KIT WITH BALLARD TECHNOLOGY, Q2
Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7141509
Report Number8030647-2017-00183
Device Sequence Number1237941
Product Code JOL
UDI-Device Identifier30680651970207
UDI-Public30680651970207
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number97020
Device Catalogue Number991097020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2017
Initial Report FDA Received Date12/22/2017
Patient Sequence Number1